Publicacions

1. Massaneda, Xavier; Nicolau, Artur; Thomas, Pascal J.; The Corona Property in Nevanlinna quotient algebras and Interpolating sequences, Preprint 2018 (file)
2. Hartmann, Andreas; Massaneda, Xavier; Nicolau, Artur; Finitely generated ideals in the Nevanlinna class, Preprint 2016. To appear in Israel J. Math. (file)
3. Hartmann, Andreas; Massaneda, Xavier; Nicolau, Artur; Traces of the Nevanlinna class on discrete sequences, 2017. To appear in Complex Analysis and Operator Theory. DOI 10.1007/s11785-017-0704-2 (file)
4. Koskela, Pekka; Nandi, Debanjan; Nicolau, Artur; Accessible Parts of Boundary for simply connected domains, Proc. Amer. Math. Soc. 146 (2018), no. 8, 3403-3412 (file)
5. Cufí, Julià; Nicolau, Artur; Seeger, Andreas; Verdera, Joan; On Square Functions with independent increments and Sobolev Spaces on the line, Ann. Mat. Pura ed Applicata 197 (2018), no. 3, 905-940 (file)
6. Gröhn, Janne; Nicolau, Artur; Rättyä, Jouni Mean Growth and Geometric Zero Distribution of Solutions of Linear Differential Equations , J. Analyse Mat. 134 (2018), no. 2, 747–768 (file)
7. Nicolau, Artur Divided Differences, Square Functions and a Law of the Iterated Logarithm, Real Anal. Exchange 43, no. 1 (2018), 155-186 (file)
8. Castro, Alejandro J.; Llorente, José G.; Nicolau, Artur; Oscillation of Generalized Differences of Hölder and Zygmund Functions , J.Geom. Anal. 28 (2018) , Issue 2, pp 1665–1686 (file)
9. Monreal, Nacho; Nicolau, Artur Extremal Solutions of Nevanlinna Pick Problems and Certain Classes of Inner Functions, J. Analyse Mat. 134 (2018), no. 1, 127–138 (file)
10. Gröhn, Janne; Nicolau, Artur; Inner Functions in certain Hardy-Sobolev spaces, J. Funct. Anal. 272 (2017), no. 6, 2463–2486 (file)
11. Borichev, Alexander; Nicolau, Artur; Thomas, Pascal; Weak Embedding Property, Inner Functions and Entropy , Math. Annalen 368(2017), 987–1015 (file)
12. Gröhn, Janne, Nicolau, Artur Uniform separation through intermediate points, Bull. London Math. Soc. 49 (2017), no. 3, 380–390 (file)
13. Nicolau, Artur; Números Normals, Mat2. Departament de Matemàtiques, UAB. 2016 (file)
14. Nicolau, Artur The Nevanlinna-Pick Interpolation Problem, Proceedings Summerschool in Complex and Harmonic analysis, and related topics. Editors: J. Grohn, J. Heittokangas, R. Korhonen and J. Rattya. Publications of the University of eastern Finland, no.22, 2016 (file)
15. Cima, Joseph; Nicolau, Artur Inner Functions with Derivatives in Weak Hardy Spaces, Proc. Amer. Math. Soc. 143 (2015), 581-594 (file)
16. Donaire, Juan Jesús; Llorente, José G.; Nicolau, Artur Differentiability of functions in the Zygmund class. Proc. Lond. Math. Soc.. (3) 108 (2014), no. 1, 133–158. (file)
17. Gröhn, Janne; Nicolau, Artur Inner functions in weak Besov spaces.. J. Funct. Anal. .266 (2014), no. 6, 3685–3700. (file)
18. Donaire, Juan Jesús; Llorente, José G.; Nicolau, Artur Boundary Values of Harmonic Gradients and differentiability of Zygmund and Weierstrass Functions . Rev. Mat. Iberoamericana. 30 (2014), no. 3, 1037–1071. (file)
19. Hartmann, Andreas; Massaneda, Xavier; Nicolau, Artur; Ortega-Cerdà, Joaquim Reverse Carleson measures in Hardy spaces. Collect. Math.. 65 (2014), no. 3, 357–365. (file)
20. Llorente, José G.; Nicolau, Artur Oscillation of Hölder Continuous Functions. Real Anal. Exchange. 39 (2013-14), no. 2, 305–322. (file)
21. Nicolau, Artur; Suárez, Daniel Paths of inner-related functions. J. Funct. Anal.. 262 (2012), no. 9, 3749–3774. (file)
22. Menal Ferrer, Pere; Monreal Galán, Nacho; Nicolau, Artur Interpolating sequences for analytic selfmappings of the disc.. Amer. J. Math.. 133 (2011), no. 2, 437–465. (file)
23. Nicolau, Artur; Seco, Daniel Smoothness of sets in Euclidean spaces. Bull. Lond. Math. Soc. . 43 (2011), no. 3, 536–546 (file)
24. Monreal, Nacho; Nicolau, Artur; The closure of the Hardy space in the Bloch norm, Algebra i Analiz 22 (2010), no. 1, 75--81; St. Petersburg Math. J. 22 (2011), no. 1, 55-59 (file)
25. Gallardo-Gutiérrez, Eva A.; González, María J.; Nicolau, Artur Composition operators on Hardy spaces on Lavrentiev domains. Trans. Amer. Math. Soc.. 360 (2008), no. 1, 395–410. (file)
26. Nicolau, Artur Cancel.lació i Automillora (in catalan). Bull. Soc. Catlana Mat.. 23 (2008), no. 2, 221–232 (file)
27. Blasi, Daniel; Nicolau, Artur Interpolation by positive harmonic functions. J. Lond. Math. Soc. (2) 76 (2007), no. 1, 253–271 (file)
28. Dyakonov, Konstantin; Nicolau, Artur Free interpolation by nonvanishing analytic functions.. Trans. Amer. Math. Soc.. 359 (2007), no. 9, 4449–4465. (file)
29. Borichev, Alexander; Nicolau, Artur; Thomas, Pascal J. Harmonic and superharmonic majorants on the disk.. Bull. London Math. Soc.. 38 (2006), no. 2, 250–260. (file)
30. Nicolau, Artur; Suárez, Daniel Approximation by invertible functions of H∞. Math. Scand. 99 (2006), no. 2, 287–319 (file)
31. Hjelle, Geir Arne; Nicolau, Artur Approximating the modulus of an inner function.. Pacific J. Math..228 (2006), no. 1, 103–118. (file)
32. Bøe, Bjarte; Nicolau, Artur Interpolation by functions in the Bloch space. J. Anal. Math. 94 (2004), 171–194 (file)
33. González, María José; Nicolau, Artur Multiplicative square functions. Rev. Mat. Iberoamericana 20 (2004), no. 3, 673–736. (file)
34. Hartmann, Andreas; Massaneda, Xavier; Nicolau, Artur; Thomas, Pascal Interpolation in the Nevanlinna and Smirnov classes and harmonic majorants. J. Funct. Anal.. 217 (2004), no. 1, 1–37. (file)
35. González Llorente, José; Nicolau, Artur Regularity properties of measures, entropy and the law of the iterated logarithm.. Proc. London Math. Soc.. (3) 89 (2004), no. 2, 485–524. (file)
36. Mortini, Raymond; Nicolau, Artur Frostman shifts of inner functions. J. Anal. Math.. 92 (2004), 285–326. (file)
37. Nicolau, Artur; Ortega-Cerdà, Joaquim; Seip, Kristian The constant of interpolation. Pacific J. Math. 213 (2004), no. 2, 389–398. . (file)
38. González, María J.; Koskela, Pekka; Llorente, José G.; Nicolau, Artur Distributional inequalities for non-harmonic functions.. Indiana Univ. Math. J..52 (2003), no. 1, 191–226. (file)
39. González, María José; Nicolau, Artur Doubling properties of A∞. J. Fourier Anal. Appl. . 8 (2002), no. 6, 613–618. (file)
40. Doubtsov, E.; Nicolau, Artur Symmetric and Zygmund measures in several variables. Ann. Inst. Fourier (Grenoble). 52 (2002), no. 1, 153–177. (file)
41. Nicolau, Artur; Pau, Jordi Closures of finitely generated ideals in Hardy spaces. Ark. Mat.. 39 (2001), no. 1, 137–149. (file)
42. Nicolau, Artur; Pau, Jordi; Thomas, Pascal J. Smallness sets for bounded holomorphic functions. J. Anal. Math. .82 (2000), 119–148. (file)
43. Nicolau, Artur; Orobitg, Joan Joint approximation in BMO. J. Funct. Anal. . 173 (2000), no. 1, 21–48.
44. Mateu, J.; Mattila, P.; Nicolau, A.; Orobitg, J. BMO for nondoubling measures. Duke Math. J.. 102 (2000), no. 3, 533–565. (file)
45. Nicolau, Artur Radial behaviour of harmonic Bloch functions and their area function. Indiana Univ. Math. J.. 48 (1999), no. 4, 1213–1236. (file)
46. Aleksandrov, Alexei B.; Anderson, James Milne.; Nicolau, Artur Inner functions, Bloch spaces and symmetric measures. Proc. London Math. Soc..(3) 79 (1999), no. 2, 318–352 . (file)
47. González, María J.; Nicolau, Artur Quasiconformal mappings preserving interpolating sequences. Ann. Acad. Sci. Fenn. Math.. 23 (1998), no. 2, 283–290.
48. Fernández, José L.; Nicolau, Artur Boundary behaviour of inner functions and holomorphic mappings.. Math. Ann.. 310 (1998), no. 3, 423–445. (file)
49. Nicolau, Artur; Xiao, Jie Bounded functions in Möbius invariant Dirichlet spaces.. J. Funct. Anal. . 150 (1997), no. 2, 383–425 (file)
50. Garnett, John; Nicolau, Artur Interpolating Blaschke products generate H∞. Pacific J. Math. .173 (1996), no. 2, 501–510. (file)
51. Nicolau, Artur; Stray, Arne Nevanlinna's coefficients and Douglas algebras.. Pacific J. Math.. 172 (1996), no. 2, 541–552. (file)
52. Bruna, Joaquim; Nicolau, Artur; Øyma, Knut A note on interpolation in the Hardy spaces of the unit disc.. Proc. Amer. Math. Soc.. 124 (1996), no. 4, 1197–1204. (file)
53. Amar, Eric; Bruna, Joaquim; Nicolau, Artur n Hp-solutions of the Bezout equation.. Pacific J. Math. . 171 (1995), no. 2, 297–307. (file)
54. Gorkin, Pamela; Mortini, Raymond; Nicolau, Artur The generalized corona theorem. Math. Ann.. 301 (1995), no. 1, 135–154.
55. Nicolau, Artur Finite products of interpolating Blaschke products. J. London Math. Soc.. (2) 50 (1994), no. 3, 520–531. (file)
56. Nicolau, Artur Interpolating Blaschke products solving Pick-Nevanlinna problems.. J. Anal. Math.. 62 (1994), 199–224.
57. Nicolau, Artur A characterization of the leading coefficient of Nevanlinna's parametrization.. Illinois J. Math.. 37 (1993), no. 2, 284–301. (file)
58. Nicolau, Artur Blaschke products with prescribed radial limits. Bull. London Math. Soc.. 23 (1991), no. 3, 249–255. (file)
59. Nicolau, Artur The corona property for bounded analytic functions in some Besov spaces.. Proc. Amer. Math. Soc..110 (1990), no. 1, 135–140. (file)
60. Nicolau, Artur The coefficients of Nevanlinna's parametrization are not in Hp. Proc. Amer. Math. Soc. . 106 (1989), no. 1, 115–117. (file)